# SDR 9EKA20141119013A

- Difficulty date: November 19, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N787SR
- Make and model: Bell 214ST
- Aircraft serial: 28176
- Aircraft time: 6,890 hours, 38,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 214031529127
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE 25HR  7 DAY A CHECK, AIRFRAME & ENG 1 & 2 INSPECTION, A SIGNIFICANT SERIES OF CRACKS WERE DISCOVERED IN THE AFT LT BAGGAGE COMPARTMENT.
